# SDR ASOA2018121435341

- Difficulty date: November 30, 2018
- Submitted: December 14, 2018
- Operation: Air carrier
- Aircraft: N862AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7476
- Aircraft time: 40,651 hours
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 601R10046
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF: CO# 7476718 JOB# 7747675 OP# 57 LOWER WING PLANK CUTOUT FOR RH BOOST PUMP HAS MULTIPLE INDICATIONS NOTED AROUND ENTIRE CIRCUMFERENCE ON HORZ AND VERTICAL SURFACE 50% FSH. FAILED NDT INSP. C/A: PERFORMED MAJOR REPAIR CARD NO: REO 601R-57-21-2908 BLENDED TO REMOVE DAMAGE.
